A host-parasite model for a two-type cell population. Alsmeyer, G. & Gröttrup, S. Advances in Applied Probability, 45(3):719–741, September, 2013.
Paper bibtex @Article{Alsmeyer:2013:HPM,
author = "Gerold Alsmeyer and S{\"o}ren Gr{\"o}ttrup",
title = "A host-parasite model for a two-type cell population",
journal = j-ADV-APPL-PROB,
volume = "45",
number = "3",
pages = "719--741",
month = sep,
year = "2013",
CODEN = "AAPBBD",
ISSN = "0001-8678 (print), 1475-6064 (electronic)",
ISSN-L = "0001-8678",
bibdate = "Tue May 6 07:06:57 MDT 2014",
bibsource = "http://projecteuclid.org/euclid.aap/1377868530;
http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
URL = "http://projecteuclid.org/euclid.aap/1377868536",
acknowledgement = ack-nhfb,
ajournal = "Adv. Appl. Probab.",
fjournal = "Advances in Applied Probability",
journal-URL = "http://www.jstor.org/journals/00018678.html;
https://www.cambridge.org/core/journals/advances-in-applied-probability;
http://projecteuclid.org/euclid.aap/",
}
Downloads: 0
{"_id":"5RDfMpNBa3dGMTMfh","bibbaseid":"alsmeyer-grttrup-ahostparasitemodelforatwotypecellpopulation-2013","author_short":["Alsmeyer, G.","Gröttrup, S."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["Gerold"],"propositions":[],"lastnames":["Alsmeyer"],"suffixes":[]},{"firstnames":["Sören"],"propositions":[],"lastnames":["Gröttrup"],"suffixes":[]}],"title":"A host-parasite model for a two-type cell population","journal":"Advances in Applied Probability","volume":"45","number":"3","pages":"719–741","month":"September","year":"2013","coden":"AAPBBD","issn":"0001-8678 (print), 1475-6064 (electronic)","issn-l":"0001-8678","bibdate":"Tue May 6 07:06:57 MDT 2014","bibsource":"http://projecteuclid.org/euclid.aap/1377868530; http://www.math.utah.edu/pub/tex/bib/advapplprob.bib","url":"http://projecteuclid.org/euclid.aap/1377868536","acknowledgement":"Nelson H. F. Beebe, University of Utah, Department of Mathematics, 110 LCB, 155 S 1400 E RM 233, Salt Lake City, UT 84112-0090, USA, Tel: +1 801 581 5254, FAX: +1 801 585 1640, +1 801 581 4148, e-mail: \\path|beebe@math.utah.edu|, \\path|beebe@acm.org|, \\path|beebe@computer.org| (Internet), URL: \\path|http://www.math.utah.edu/ beebe/|","ajournal":"Adv. Appl. Probab.","fjournal":"Advances in Applied Probability","journal-url":"http://www.jstor.org/journals/00018678.html; https://www.cambridge.org/core/journals/advances-in-applied-probability; http://projecteuclid.org/euclid.aap/","bibtex":"@Article{Alsmeyer:2013:HPM,\n author = \"Gerold Alsmeyer and S{\\\"o}ren Gr{\\\"o}ttrup\",\n title = \"A host-parasite model for a two-type cell population\",\n journal = j-ADV-APPL-PROB,\n volume = \"45\",\n number = \"3\",\n pages = \"719--741\",\n month = sep,\n year = \"2013\",\n CODEN = \"AAPBBD\",\n ISSN = \"0001-8678 (print), 1475-6064 (electronic)\",\n ISSN-L = \"0001-8678\",\n bibdate = \"Tue May 6 07:06:57 MDT 2014\",\n bibsource = \"http://projecteuclid.org/euclid.aap/1377868530;\n http://www.math.utah.edu/pub/tex/bib/advapplprob.bib\",\n URL = \"http://projecteuclid.org/euclid.aap/1377868536\",\n acknowledgement = ack-nhfb,\n ajournal = \"Adv. Appl. Probab.\",\n fjournal = \"Advances in Applied Probability\",\n journal-URL = \"http://www.jstor.org/journals/00018678.html;\n https://www.cambridge.org/core/journals/advances-in-applied-probability;\n http://projecteuclid.org/euclid.aap/\",\n}\n\n","author_short":["Alsmeyer, G.","Gröttrup, S."],"key":"Alsmeyer:2013:HPM","id":"Alsmeyer:2013:HPM","bibbaseid":"alsmeyer-grttrup-ahostparasitemodelforatwotypecellpopulation-2013","role":"author","urls":{"Paper":"http://projecteuclid.org/euclid.aap/1377868536"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"http://ftp.math.utah.edu/pub/tex/bib/advapplprob.bib","dataSources":["8DKZik2cWsn9Xkr7S"],"keywords":[],"search_terms":["host","parasite","model","two","type","cell","population","alsmeyer","gröttrup"],"title":"A host-parasite model for a two-type cell population","year":2013}